# SDR DALA1032809853

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LT WING FLAP, NR4 FLAP HINGE INBD INSIDE ACCESS HOLE SUPPORT ANGLE IS CRACKED. REMOVED DAMAGED SUPPORT ANGLE ON LT WING NR4 FLAP HINGE INBD SIDE AND FORMER IAW SRM 51-30-02.  INSTALLED SUPPORT ANGLE PN 09-2700-3-2300.  PO 0297W013 AND INSTALLED NEW FORMER PN 09-2700-3-0517, PO NWA IAW SRM 57-30-02 AND DWG 9957450.
